# SDR CALA2019032200435

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279046205
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK. A34-17) EMERGENCY EXIT RT AFT 844 IB FWD VERTICAL FRAME CRACKED AT FASTENER HOLES. NONROUTINE 9817689 REMOVED AND REPLACED FWD VERTICAL FRAME (SEGMENT AND BEAM) ON RT AFT EMERGENCY EXIT DOOR IAW SRM 51-72-11-911-001. NON ROUTINE 9817689.
